# SDR FDKA200804180

- Difficulty date: April 27, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 16,285 hours, 14,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6067 CVG-TYS.  EMERGENCY FLOOR PROXIMITY LIGHTS OUT BETWEEN ROW 3-7.  MX TROUBLESHOT AND OPS CHECKED GOOD.
